Please use this identifier to cite or link to this item:
Title: Spectra of weighted rooted graphs having prescribed subgraphs at some levels
Author: Rojo, O.
Robbiano, M.
Cardoso, D. M.
Martins, E. A.
Keywords: Adjacency matrix
Generalized bethe tree
Laplacian matrix
Signless laplacian matrix
Weighted graph
Issue Date: 2011
Publisher: ILAS - International Linear Algebra Society
Abstract: Let B be a weighted generalized Bethe tree of k levels (k > 1) in which nj is the number of vertices at the level k-j+1 (1 ≤ j ≤ k). Let Δ \subset {1, 2,., k-1} and F={Gj:j \in Δ}, where Gj is a prescribed weighted graph on each set of children of B at the level k-j+1. In this paper, the eigenvalues of a block symmetric tridiagonal matrix of order n1+n2 +...+nk are characterized as the eigenvalues of symmetric tridiagonal matrices of order j, 1≤j≤k, easily constructed from the degrees of the vertices, the weights of the edges, and the eigenvalues of the matrices associated to the family of graphs F. These results are applied to characterize the eigenvalues of the Laplacian matrix, including their multiplicities, of the graph β(F) obtained from β and all the graphs in F={Gj:j \in Δ}; and also of the signless Laplacian and adjacency matrices whenever the graphs of the family F are regular.
Peer review: yes
ISSN: 1081-3810
Publisher Version:
Appears in Collections:DMat - Artigos

Files in This Item:
File Description SizeFormat 
vol22_pp653-671.pdf219.6 kBAdobe PDFView/Open

Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.